| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | MS-Contin
[ Back to Messages
Posted by JR
on March 02, 2000 at 00:35:46:
Hello. I am suffering. Alot of pain after two level cervical discectomy with fusion and plating & failed lumbar laminectomy. Levels are c-5,c-6, c-7. L-5 S-1.
Have been on meds for 13 months. Recently had tywo Razcs procedures wich did not even touch pain & weakness in left lower extremity. Just started taking MS-Contin after trying Oxy-Contin,Percocet,Hydrocodone and Methadone. Went through nasty times after stoping previous meds.
Will MS-Contin produce horrible effects when I stop taking it? Do not like being medicated but can not fuction at all without. If anyone has any insight please e-mail me. I would be very happy with any info that you could supply. Thank you.
Hope you all feel better soon. JR
All times are GMT -7. The time now is 01:17 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!